# SDR P5CA2017061200179

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Part number: 9804700042
- Part serial: 5954
- Condition: Malfunctioned
- Location: Flt Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DOWNLOAD DFDR DATA WITH A HAND HELD DOWNLOADER.  REPLACED DFDR AND FOUND ULB EXPIRED DATE TO SHORT  IAW AMM 31-31-01-002-001 & 31-31-01-404-004, REV 89.   REPLACED ULB AND CONDITION CHECKED NORMAL   IAW AMM 31-31-09-002-001 & 31-31-09-402-015, REV 89. PERFORMED ULB OPS TEST AND THE RESULTS WAS SATISFACTORY IAW AMM 31-31-09-702-020, REV 89.PERFORMED GND TEST PER DFDR AND RESULTS SATISFACTORY IAW AMM 31-31-00-745-090, REV 89 .
